# SDR ASAA2018011023136

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,619 hours, 10,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, LENS ON INTERIOR EXIT LIGHT AT SEAT 17A, MISSING.  ACFT GROUNDED.  REPLACED THE LENS IAW EA-19797.
